# SDR CALA2023072402317

- Difficulty date: July 23, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N62894
- Make and model: Boeing 737924ER
- Aircraft serial: 42198
- Aircraft time: 23,957 hours, 8,742 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 7377899ERMLGCARB
- Part serial: L766C20641
- Condition: Damaged
- Location: Lh Mlg
- Part time: 2,329 hours, 925 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

PDA 2 #2 MINE TIRE FOUND WITH OUTBOARD TREAD SHOULDER SEPERATED AND MISSING ADDING SDR Y UPDATED MAA CODE FIX USING VENDOR MAA SCREEN DO THE TIRE TREAD LOSS OR TIRE BURST CONDITIONAL INSPECTION PER AMM 05-51-54 REPORT ANY DEFECTS. REMOVED AND REPLACED #2 MAIN TIRE IAW AMM 35-45-11 NO DEFECT NOTED. MAC METER INITIATED FOR WITH VENDOR ID V944262 MAC RELATED WORK ORDER 000000003081222 AND PRTR ALERS ORTEGA, ERIC (V944262) COMPLIED WITH TIRE TREAD LOSS OR TIRE BURST CONDITIONAL INSPECTION PER AMM 05-51-54 NO DAMAGE NOTED OK FOR SERVICE.
